# SDR MASA20210608230

- Difficulty date: June 8, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N87337
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000551
- Aircraft time: 12,321 hours, 7,180 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107052
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINGTIP FORWARD SPAR 1 CRACKED|REPAIRED RH WINGTIP FORWARD SPAR 1
